# SDR UIEA2012062300276

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,379 hours, 20,807 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DIDN'T START ON TAXI-IN. THREE ATTEMPTS. PERFORMED OPS CHECK OF APU START SYS. IAW FIM 49-11-00.  APU STARTED
